# SDR EIA2003115

- Difficulty date: July 25, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,546 hours, 23,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND TEST FOLLOWING FLIGHT EVALUATION. EMERGENCY CEILING LIGHT AFT UPPER DECK ILLUMINATES FOR ABOUT 3 SECONDS BEFORE GOING OUT:  REMOVED AND REPLACED LIGHT UNIT IAW MM 747-33-51-00
